# SDR 96ZZZX3899

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4QB
- Make and model: Hwksly BH125400A
- Aircraft serial: 25255
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 25VF1399AC
- Condition: Cracked
- Location: Ram Air
- Part time: 9,238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AIRFRAME INSPECTION, ONE OF THE INSPECTION REQUIREMENTS CALLED OUT TO INSPECT THE APU.  WHILE CONDUCTING THE INSPECTION, NOTED A LARGE CRACK ABOVE THE RAM AIR DUCT DOOR.  THE APU WAS REMOVED WHICH REVEALED THE CRACKED RAM AIR DUCT ASSY.  THE RIGHT SIDE OF THE DUCT CONTAINED A CRACK 7 INCHES - 10 INCHES LONG WITH ADDITIONAL CRACKS THROUGHOUT THE DUCT ASSY.  THE APU IS NOT NORMALLY REMOVED DURING THIS INSPECTION WHICH COULD GO FOR NUMEROUS INSPECTIONS UNDETECTED.  IT IS BELIEVED THE HIGH VIBRATION LEVEL ASSOCIATED WITH THE APU CAUSED THE DUCT ASSY TO CRACK.
